Stabilization and estimation for perturbed discrete time-delay large-scale systems

Wen June Wang, Lih Gwo Mau

Research output: Contribution to journalArticlepeer-review

83 Scopus citations

Abstract

Based on a derived algebraic inequality, a criterion to guarantee the robust stabilization and the state estimation for perturbed discrete time-delay large-scale systems is proposed. This criterion is independent of time delay and does not need the solution of a Lyapunov equation or Riccati equation. Furthermore, the same problem for the continuous-time systems is also solved by a much simpler derivation.

Original languageEnglish
Pages (from-to)1277-1282
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume42
Issue number9
DOIs
StatePublished - 1997

Keywords

  • Large-scale systems
  • Perturbations
  • Time delay

Fingerprint

Dive into the research topics of 'Stabilization and estimation for perturbed discrete time-delay large-scale systems'. Together they form a unique fingerprint.

Cite this